# SDR SWIA2024032600002

- Difficulty date: March 2, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 640 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL DENTS WITH GOUGES/CREASES NOTED JUST AFT OF FS 640.00 AND ADJACENT TO STRINGER 25R.   (C-CHECK RO 3/24/2024)   REPAIRED DENT / GOUGE DAMAGE TO FUSELAGE SKIN BETWEEN FS621.00 - FS654.50 AND BETWEEN STR23R - STR26R IN REF TO REO 601R-53-61-8167 REV--, DATED 2024-03-10. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
